# SDR 96ZZZX5337

- Difficulty date: October 2, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1096W
- Make and model: Beech F33A
- Aircraft serial: CE436
- Engine: Cont IO520BA
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankcase
- Condition: Cracked
- Location: Nr 5 Cyl Stud
- Part time: 417 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ON 10-2-96 MAINTENANCE WAS NOTIFIED OF AN OIL LEAK ON THE ENGINE.  UPON FURTHER INVESTIGATION, A CRACK WAS NOTED ABOVE THE TOP FORWARD CYLINDER HOLD DOWN STUD OF THE NR 5 CYLINDER.  SUSPECT CAUSE OVERTORQUEING OR TORQUEING SEQUENCE.  SUBMIMTTER STATED CLOSE INSPECTION OF THESE AREAS WILL PREVENT FURTHER DAMAGE.
